# SDR SWIA202163268

- Difficulty date: November 19, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNION SPLICE AT STR 25R  BETWEEN FS 319.70 AND FS 349.00      (C-CHECK RO 12/26/2021)    REPLACED UNION SPLICE AT STR 25R BETWEEN FS 319.70 AND FS 349.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
